American Mathematical Society

My Account · My Cart · Customer Services · FAQ  
AMS eContent Search Results
Matches for: msc=(39B12) AND publication=(tran)
Sort order: Date
Format: Standard display

  
Results: 1 to 2 of 2 found      Go to page: 1

[1] G. A. Edgar. Fractional iteration of series and transseries. Trans. Amer. Math. Soc. 365 (2013) 5805-5832.
Abstract, references, and article information   
View Article: PDF

[2] J. D. Biggins. The growth of iterates of multivariate generating functions. Trans. Amer. Math. Soc. 360 (2008) 4305-4334. MR 2395174.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge


Results: 1 to 2 of 2 found      Go to page: 1